# SDR HEEA084751

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,425 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Bearing
- Condition: Worn
- Location: Step Actuator
- Component: Actuator
- Component part number: PHI101741
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEP ACTUATOR HAS A BEARING WORN. REPAIRED.
